Elliptic equations for infinite dimensional probability distributions and Lyapunov functions

Bogachev V, Röckner M (1999)
Comptes Rendus de l'Académie des Sciences - Series I - Mathematics 329(8): 705-710.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
;
Abstract / Bemerkung
A new concept of a weak elliptic equation for probability distributions on infinite dimensional spaces is introduced. A suitable notion of a Lyapunov function is defined for weak elliptic equations. Sufficient conditions in terms of Lyapunov functions are given for the existence of solutions for weak elliptic equations. Applications to Gibbs measures are discussed. (C) 1999 Academie des sciences/Editions scientifiques et medicales Elsevier SAS.
Erscheinungsjahr
Zeitschriftentitel
Comptes Rendus de l'Académie des Sciences - Series I - Mathematics
Band
329
Ausgabe
8
Seite(n)
705-710
ISSN
PUB-ID

Zitieren

Bogachev V, Röckner M. Elliptic equations for infinite dimensional probability distributions and Lyapunov functions. Comptes Rendus de l'Académie des Sciences - Series I - Mathematics. 1999;329(8):705-710.
Bogachev, V., & Röckner, M. (1999). Elliptic equations for infinite dimensional probability distributions and Lyapunov functions. Comptes Rendus de l'Académie des Sciences - Series I - Mathematics, 329(8), 705-710. doi:10.1016/S0764-4442(00)88221-X
Bogachev, V., and Röckner, M. (1999). Elliptic equations for infinite dimensional probability distributions and Lyapunov functions. Comptes Rendus de l'Académie des Sciences - Series I - Mathematics 329, 705-710.
Bogachev, V., & Röckner, M., 1999. Elliptic equations for infinite dimensional probability distributions and Lyapunov functions. Comptes Rendus de l'Académie des Sciences - Series I - Mathematics, 329(8), p 705-710.
V. Bogachev and M. Röckner, “Elliptic equations for infinite dimensional probability distributions and Lyapunov functions”, Comptes Rendus de l'Académie des Sciences - Series I - Mathematics, vol. 329, 1999, pp. 705-710.
Bogachev, V., Röckner, M.: Elliptic equations for infinite dimensional probability distributions and Lyapunov functions. Comptes Rendus de l'Académie des Sciences - Series I - Mathematics. 329, 705-710 (1999).
Bogachev, Vladimir, and Röckner, Michael. “Elliptic equations for infinite dimensional probability distributions and Lyapunov functions”. Comptes Rendus de l'Académie des Sciences - Series I - Mathematics 329.8 (1999): 705-710.